# SDR DALA2015060903693

- Difficulty date: June 6, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 101,921 hours, 19,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT DOOR L1 AND R1 IS INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY MODULE M1208.  SYSTEM OPERATION IS NORMAL.
